# SDR USAA2011083100034

- Difficulty date: August 19, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- Aircraft time: 60,222 hours, 40,296 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q5 CHECK - CRACK ON FUSELAGE SKIN AT AFT ENTRY UPPER DOOR HINGE CUTOUT AT BS 948, S20L.  REPAIRED FUSELAGE SKIN AT AFT ENTRY UPPER DOOR HINGE CUTOUT IAW B737 SRM 53-60-01.
